Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 9602504, 7 pages
https://doi.org/10.1155/2019/9602504
Research Article

Distance to Spaces of Semicontinuous and Continuous Functions

Departamento de Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, Spain

Correspondence should be addressed to Carlos Angosto; se.tcpu@otsogna.solrac

Received 22 March 2019; Accepted 16 April 2019; Published 8 May 2019

Academic Editor: Miguel Martin

Copyright © 2019 Carlos Angosto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Benyamini and J. Lindenstrauss, “Geometric nonlinear functional analysis. Vol. 1,” in American Mathematical Society Colloquium Publications, vol. 48, American Mathematical Society, Providence, RI, USA, 2000. View at Google Scholar
  2. C. Angosto, B. Cascales, and I. Namioka, “Distances to spaces of Baire one functions,” Mathematische Zeitschrift, vol. 263, no. 1, pp. 103–124, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. S. Granero and M. Sánchez, “Convexity, compactness and distances,” in Methods in Banach space theory, vol. 337 of London Math. Soc. Lecture Note Ser., pp. 215–337, 2006. View at Google Scholar
  4. C. Angosto, B. Cascales, and J. Rodríguez, “Distances to spaces of measurable and integrable functions,” Mathematische Nachrichten, vol. 286, no. 14-15, pp. 1424–1438, 2013. View at Google Scholar · View at MathSciNet
  5. C. Angosto and B. Cascales, “Measures of weak noncompactness in Banach spaces,” Topology and Its Applications, vol. 156, no. 7, pp. 1412–1421, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Angosto, J. Kakol, and A. Kubzdela, “Measures of weak noncompactness in non-Archimedean Banach spaces,” Journal of Convex Analysis, vol. 21, no. 3, pp. 833–849, 2014. View at Google Scholar
  7. B. Cascales, O. F. K. Kalenda, and J. Spurný, “A quantitative version of James's compactness theorem,” Proceedings of the Edinburgh Mathematical Society, vol. 55, no. 2, pp. 369–386, 2012. View at Google Scholar
  8. B. Cascales, W. Marciszewski, and M. Raja, “Distance to spaces of continuous functions,” Topology and Its Applications, vol. 153, no. 13, pp. 2303–2319, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Fabian, P. Hájek, V. Montesinos, and V. Zizler, “A quantitative version of Kreins theorem,” Revista Matemática Iberoamericana, vol. 21, no. 1, pp. 237–248, 2005. View at Google Scholar
  10. A. S. Granero, “An extension of the Krein-Šmulian theorem,” Revista Matemática Iberoamericana, vol. 22, no. 1, pp. 93–110, 2006. View at Google Scholar
  11. A. S. Granero, P. Hájek, and V. Montesinos, “Convexity and w-compactness in Banach spaces,” Mathematische Annalen, vol. 328, no. 4, pp. 625–631, 2004. View at Google Scholar
  12. A. S. Granero and M. Sánchez, “The class of universally Krein-Šmulian Banach spaces,” Bulletin of the London Mathematical Society, vol. 39, no. 4, pp. 529–540, 2007. View at Google Scholar
  13. M. Kačena, O. F. K. Kalenda, and J. Spurný, “Quantitative Dunford–Pettis property,” Advances in Mathematics, vol. 234, pp. 488–527, 2013. View at Publisher · View at Google Scholar
  14. O. F. Kalenda, H. Pfitzner, and J. Spurný, “On quantification of weak sequential completeness,” Journal of Functional Analysis, vol. 260, no. 10, pp. 2986–2996, 2011. View at Publisher · View at Google Scholar
  15. A. Kryczka, S. Prus, and M. Szczepanik, “Measure of weak noncompactness and real interpolation of operators,” Bull. Austral. Math. Soc, vol. 62, no. 3, pp. 389–401, 2000. View at Google Scholar
  16. C. Angosto and B. Cascales, “A new look at compactness via distances to function spaces,” in Advanced Courses of Mathematical Analysis III, pp. 49–66, World Scientific Publishing, Hackensack, NJ, USA, 2008. View at Google Scholar
  17. G. J. O. Jameson, Topology and normed spaces, Chapman and Hall, London, UK, 1974.